Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 49, NWS Milwaukee, WI

July 18, 2020Milwaukee County, Racine County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 18, 2020, 12:57 PM CDT for Milwaukee County, Racine County, Wisconsin. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 18, 2020, 12:57 PM CDT (17:57 UTC)
Expired
Jul 18, 2020, 1:15 PM CDT
In force
18 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Milwaukee County, WI, Racine County, WI

The radar

The Milwaukee radar (KMKX), 56 km from the middle of the area, began a volume at 18:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 6.0 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2020-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 851 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2020-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 246 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
851 J/kg
Mixed-layer CIN
-171 J/kg
Mixed-layer LCL
1060 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
246 m²/s²
0-3 km storm-relative helicity
250 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

257 
WUUS53 KMKX 181757
SVRMKX
WIC079-101-181830-
/O.NEW.KMKX.SV.W.0049.200718T1757Z-200718T1830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
1257 PM CDT Sat Jul 18 2020

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Southern Milwaukee County in southeastern Wisconsin...
  Northeastern Racine County in southeastern Wisconsin...

* Until 130 PM CDT.

* At 1257 PM CDT, a severe thunderstorm was located over Oak Creek,
  moving east at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Milwaukee, Greenfield, Oak Creek, South Milwaukee, Cudahy,
  Greendale, St. Francis, Hales Corners, Franklin, Raymond, Wind
  Point, Caledonia, Franksville and North Cape.

People attending The Oak Creek Farmers Market should seek safe
shelter immediately!

This includes the following Locations Milwaukee County Sports
Complex, Milkman Stadium, Southridge Mall, Boerner Botanical Gardens,
and General Mitchell International Airport.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4277 8776 4274 8810 4284 8807 4294 8807
      4300 8789 4296 8785 4288 8785 4284 8783
      4278 8775 4277 8775
TIME...MOT...LOC 1757Z 249DEG 28KT 4288 8792 

HAIL...<.75IN
WIND...60MPH
 
$$

WAGNER
1 follow-up statement
831 
WWUS53 KMKX 181815
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
115 PM CDT Sat Jul 18 2020

WIC079-101-181825-
/O.CAN.KMKX.SV.W.0049.000000T0000Z-200718T1830Z/
Milwaukee WI-Racine WI-
115 PM CDT Sat Jul 18 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MILWAUKEE AND
NORTHEASTERN RACINE COUNTIES IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

LAT...LON 4277 8776 4274 8810 4284 8807 4294 8807
      4300 8789 4296 8785 4288 8785 4284 8783
      4278 8775 4277 8775
TIME...MOT...LOC 1812Z 249DEG 28KT 4293 8774 

$$

WAGNER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 10:56 AM CDT, 2 hours 1 minute earlier.

Area forecast discussion, Jul 18, 10:56 AM CDT, 2 hours 1 minute before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
1056 AM CDT Sat Jul 18 2020

.UPDATE...The MCS has shown some weakening over south central WI
with the exception of the cell over srn Lafayette County. The CIN
continues to decrease below 50 J/KG with MLCAPE building to
2000-3000 J/KG. The effective shear is 25-30 kts. Given all of
this, it is very possible that the MCS could restrengthen, and
will maintain this convection to Lake MI. Despite this will also
maintain the Heat Advisory as heat index values are rising into
the 90s ahead of the line, and a quick recovery of temps is
expected behind the line later this afternoon.

&&

.MARINE...Modest to breezy southerly winds are expected today but
the winds could get interrupted by a line of thunderstorms that
will move into the srn portion of the lake this afternoon.
Afterward, breezy southerly winds will continue especially for the
northern half of the lake. Expect more showers and thunderstorms
across the lake overnight tonight. A few of these storms could be
severe. A weak cold front will then shift the southwesterly winds
to westerly winds by late Sunday morning or early afternoon. For
the nearshore waters, a Small Craft Advisory is in effect into the
evening from Port Washington to Sheboygan. South winds of 15 to 20
knots and waves of 3 to 4 feet are expected.

&&

.PREV DISCUSSION... (Issued 625 AM CDT Sat Jul 18 2020)

UPDATE...

Updated and increased PoPs as the lingering storms and showers
from the MCS continues to move eastward across central Wisconsin.
Showers are still expected to remain along and north of a line
from the Dells to Sheboygan.

AVIATION(12Z TAFS)...

There is mostly quite weather across southern Wisconsin this
morning. Some fog has developed in low lying areas out over
western Wisconsin and showers and storms are lingering across
central Wisconsin. There is still a chance that a few isolated
showers will be possible yet this morning for areas along and
north of a ling from the Dells to Sheboygan.

This evening, the south to southwesterly winds will begin to pick
up ahead of an approaching trough. Low level wind shear will be
possible as the low level jet moves over southern Wisconsin.
Overnight tonight, the chance for storms and showers returns. A
few of these storms could be severe. Quite weather is expected to
return Sunday and the winds will shift to northwesterly.

PREV DISCUSSION... (Issued 339 AM CDT Sat Jul 18 2020)

SHORT TERM...

Today through Sunday Night...Forecast Confidence: High.

Early this morning a MCS is tracking across the northern Plains
into northern Wisconsin. As this complex moves southeastward
there is a chance that some isolated thunderstorms will clip areas
along and north of a line from the Wisconsin Dells to Sheboygan.

By this afternoon, the southwesterly winds will become breezy.
With a strong cap, continued warm air advection, and moisture
advection into southern Wisconsin, temperatures are expected to
increase into the low to mid 90s. Dewpoints are also expected to
rise into the low to mid 70s. This will yield maximum heat index
values of 100 - 105F.

There will be a shortwave trough moving through the northern
Plains with an approaching cold front Saturday evening. The
shortwave and cold front will initiate another severe MCS over
northwestern Wisconsin and east central Minnesota. The MCS is
expected to propagate southeastward into southern Wisconsin during
the late evening hours into early morning Sunday. This MCS is
expected to still be severe during the overnight hours. The main
hazards during this time will be gusty winds and heavy rainfall.
Showers and storms are expected to linger into Sunday morning. Dry
conditions will return Sunday afternoon.

LONG TERM...

Sunday Night through Tuesday Night...Forecast Confidence Medium...

High pressure will remain on control across the area on Monday,
bringing more pleasant temperatures with highs in the low to mid
80s and dewpoints in the 60s. As that high starts to move east of
the area Monday night, elevated warm/moist advection will start to
take shape across the region. The increased moisture and
instability will combine with a few shortwaves moving through west
to northwest flow aloft, resulting in at least scattered
thunderstorms across the area between Monday night and and Tuesday
night.

Wednesday through Friday Night...Forecast Confidence Low to
Medium...

We may see another front try to move south of the area Wednesday,
though there's uncertainty as to how far south it will advance
before stalling. If it does move south of the area, expect a brief
period of slightly cooler temps and lower dewpoints.

The upper level ridge then looks to build once again late in the
week into next weekend, with temperatures warming accordingly by
the end of the workweek.

AVIATION(09Z TAF Update)...

Quiet weather is expected to persist this morning. A few storms
could slide into the area yet this morning as the weakening
complex approaches from the north. The south to southwest winds
will pick up today ahead of an approaching trough, with some low
level wind shear possible by later in the evening. The better
chance for storms will be tonight with this approaching trough. Severe
weather is possible as well.

MARINE...

South to southwest winds are expected to increase Saturday ahead
of an approaching trough of low pressure. Gusty winds could reach
as high as 30 knots into the evening hours, especially for the
northern half of the lake. Expect showers and thunderstorms across
the lake overnight tonight. A few of these storms could be
severe. After the trough of low pressure has moved through the
southwest to westerly winds will become a little lighter. The
winds however are still expected to remain breezy at times.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Heat Advisory until 8 PM CDT this evening for WIZ046-047-051-052-
     056>060-062>072.

     Beach Hazards Statement until 9 PM CDT this evening for WIZ052.

LM...Small Craft Advisory until 9 PM CDT this evening for LMZ643.

&&

Update...Gehring
Today/Tonight and Aviation/Marine...Patterson
Sunday THROUGH Friday...Boxell
Hazardous weather outlook, Jul 18, 3:56 AM CDT, 9 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
356 AM CDT Sat Jul 18 2020

WIZ046-047-051-052-056>060-062>072-190900-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
356 AM CDT Sat Jul 18 2020

This Hazardous Weather Outlook is for portions of east
central Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Today and Tonight

Heat index values are expected to top out between 100 and 105
degrees today. A Heat Advisory is in effect for the entire area
this afternoon and early evening.

A moderate to high swim risk is expected for beaches in Sheboygan
and Ozaukee Counties on Saturday. Breaking waves and currents are
expected. Stay away from dangerous areas like piers, breakwalls
and river outlets.

A line of potentially strong to severe thunderstorms is expected
to move into the area from the north and northwest during the late
evening hours, continuing southward late tonight into Sunday
morning. Damaging wind gusts and locally heavy rain will be
possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Thunderstorm chances will return to the area Monday night into
Tuesday, with periodic chances for storms continuing through the
remainder of the week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight.

LMZ643>646-190900-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
356 AM CDT Sat Jul 18 2020

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Today and Tonight

Gusty south winds and elevated waves are expected north of Port
Washington this afternoon and evening. A Small Craft Advisory is
in effect.

A line of potentially strong to severe thunderstorms is expected
to move into the area from the north and northwest during the late
evening hours, continuing southward late tonight into Sunday
morning. Damaging wind gusts and locally heavy rain will be
possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Thunderstorm chances will return to the area by Tuesday, with
periodic chances for storms through the end of the week.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-190900-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
356 AM CDT Sat Jul 18 2020

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Today and Tonight

There will be a chance for thunderstorms across the northern half
of Lake Michigan this morning.

Late this evening into tonight, another complex of thunderstorms
is expected to impact the lake. Strong wind gusts will be possible
with these storms.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Periodic chances for thunderstorms are expected from Tuesday
through the end of the week.

www.weather.gov/mkx

In the hours before

Special weather statement, Jul 18, 9:23 AM CDT, 3 hours 34 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
923 AM CDT Sat Jul 18 2020

WIZ056-057-062-063-067-068-181530-
Green-Lafayette-Columbia-Iowa-Sauk-Dane-

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LAFAYETTE...
NORTHWESTERN GREEN...IOWA...SOUTHWESTERN COLUMBIA...WESTERN DANE AND
SOUTHERN SAUK COUNTIES...

At 921 AM CDT, radar indicated strong thunderstorms were located
along a line extending from 10 miles south of La Farge to 6 miles
west of Fennimore to Edgewood. Movement was east-southeast at 40 mph.

Winds around 40 mph and small hail are possible with these storms.

Locations impacted include...
Western Madison, Middleton, Verona, Mount Horeb, Dodgeville, Prairie
Du Sac, Sauk City, Mineral Point, Darlington, Lake Wisconsin, Cross
Plains, Lodi, New Glarus, Mazomanie, Spring Green, Black Earth,
Shullsburg, Belmont, Benton and Argyle.

If outdoors, consider seeking shelter inside a building.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

LAT...LON 4320 9043 4321 9029 4317 9019 4348 9019
      4341 8947 4279 8959 4251 8987 4251 9042
TIME...MOT...LOC 1421Z 283DEG 37KT 4344 9071 4301 9078 4263 9142

WAGNER
Special weather statement, Jul 18, 9:35 AM CDT, 3 hours 22 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
935 AM CDT Sat Jul 18 2020

WIZ046-047-056-057-181530-
Columbia WI-Green Lake WI-Marquette WI-Sauk WI-
935 AM CDT Sat Jul 18 2020

...STRONG WINDS POSSIBLE BEHIND THIS LINE OF STORMS FOR GREEN
LAKE...COLUMBIA...MARQUETTE AND SAUK COUNTIES...

Strong winds on the backside of departing line of showers and
thunderstorms will gust up to 50 mph. Seek shelter indoors for your
safety.

Locations impacted include...
Baraboo, Portage, Reedsburg, Berlin, Columbus, Prairie Du Sac,
Wisconsin Dells, Lake Wisconsin, Lodi, Lake Delton, Poynette,
Pardeeville, Randolph, Fall River, Montello, Markesan, West Baraboo,
Westfield, Princeton and Rio.

LAT...LON 4398 8889 4363 8889 4363 8901 4328 8901
      4330 9019 4355 9019 4356 9031 4364 9031
      4364 8960 4398 8960
TIME...MOT...LOC 1431Z 278DEG 29KT 4410 9041 4382 9028 4343 9045

WAGNER
Special weather statement, Jul 18, 10:27 AM CDT, 2 hours 30 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1027 AM CDT Sat Jul 18 2020

WIZ056-062-063-067>069-181630-
Green-Lafayette-Rock-Iowa-Sauk-Dane-

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LAFAYETTE...GREEN...
EASTERN IOWA...NORTHWESTERN ROCK...DANE AND SOUTHEASTERN SAUK
COUNTIES...

At 1025 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Sauk City to near Mount Horeb to
Benton. Movement was east at 35 mph.

Winds of 30 to 40 mph are possible with these storms.

Locations impacted include...
Madison, Sun Prairie, Fitchburg, Middleton, Stoughton, Waunakee,
Monroe, Verona, Oregon, McFarland, Monona, Mount Horeb, Windsor,
Evansville, Dodgeville, Prairie Du Sac, Marshall, Sauk City, Mineral
Point and Darlington.

If outdoors, consider seeking shelter inside a building.

Remember, lightning can strike out to 10 miles from the parent
thunderstorm. If you can hear thunder, you are close enough to be
struck by lightning. Move to safe shelter now! Do not be caught on
the water in a thunderstorm.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

LAT...LON 4267 9043 4330 8993 4328 8901 4297 8902
      4251 8956 4251 9043
TIME...MOT...LOC 1525Z 277DEG 26KT 4328 8981 4305 8981 4255 9040

WAGNER
Special weather statement, Jul 18, 12:38 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1238 PM CDT Sat Jul 18 2020

WIZ065-066-181815-
Waukesha-Milwaukee-

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MILWAUKEE AND
NORTHEASTERN WAUKESHA COUNTIES...

At 1238 PM CDT, a strong thunderstorm was located over northwestern
Milwaukee, moving east at 35 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Milwaukee, West Allis, Wauwatosa, New Berlin, Brookfield, Menomonee
Falls, Whitefish Bay, Brown Deer, Fox Point, Elm Grove, Bayside, West
Milwaukee, Glendale, Butler, River Hills, Milwaukee Hoan Bridge,
Shorewood, State Fair Park, Marquette University and UW-Milwaukee.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4303 8790 4300 8789 4298 8811 4316 8813
      4319 8797 4319 8789 4316 8788 4314 8790
      4312 8790 4310 8787 4307 8787
TIME...MOT...LOC 1738Z 250DEG 32KT 4310 8802

WAGNER
Special weather statement, Jul 18, 12:43 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1243 PM CDT Sat Jul 18 2020

WIZ065-066-071-181815-
Waukesha-Milwaukee-Racine-

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN MILWAUKEE...
RACINE AND SOUTHEASTERN WAUKESHA COUNTIES...

At 1242 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Muskego to near Wind Lake to near
Rochester. Movement was northeast at 40 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Milwaukee, Racine, West Allis, New Berlin, Greenfield, Oak Creek,
Mount Pleasant, Muskego, South Milwaukee, Cudahy, Greendale, St.
Francis, Hales Corners, Sturtevant, Union Grove, Franklin, Wind Lake,
Rochester, Raymond and Yorkville.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4276 8777 4271 8777 4267 8779 4267 8819
      4270 8831 4274 8831 4298 8817 4300 8789
      4296 8785 4291 8784 4288 8785 4284 8783
      4278 8775
TIME...MOT...LOC 1742Z 246DEG 36KT 4286 8810 4277 8816 4272 8828

WAGNER

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 3:55 AM CDTSmall Craft AdvisoryMKX17 hr
Jul 18, 3:59 AM CDTBeach Hazards StatementMKXSheboygan17 hr
Jul 18, 9:23 AM CDTSpecial Weather StatementMKXIowa, Lafayette, Sauk67 min
Jul 18, 9:35 AM CDTSpecial Weather StatementMKXColumbia, Green Lake, Marquette, Sauk55 min
Jul 18, 10:27 AM CDTSpecial Weather StatementMKXDane, Green, Iowa, Lafayette63 min
Jul 18, 11:01 AM CDTSevere Thunderstorm WarningMKXGreen, Lafayette32 min
Jul 18, 12:38 PM CDTSpecial Weather StatementMKXMilwaukee37 min
Jul 18, 12:43 PM CDTSpecial Weather StatementMKXMilwaukee, Racine32 min
Jul 18, 12:56 PM CDTSpecial Marine WarningMKX74 min
Jul 18, 4:15 PM CDTSpecial Weather StatementMKXOzaukee45 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.